MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 5F / 5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 5F / 5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-45-5050
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Cyst(s) (1800)
Date of Event 01/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation, this patient had left knee revision, approximately 62 months after their initial procedure.There was found to be a loose tibial component with a completely loose tibial stem.There was found to be a moderate amount of polyethylene wear within the tibial polyethylene.There was evidence of polyethylene wear and synovial encapsulation.There was a heterotopic bone formed around the patella with a loose patellar component.The patient also had developed a pretibial ganglion cyst due to the loose tibial component rubbing up against the anterior cortex of his mid left tibia.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
1038671-2023-01346.D10: concomitants: (b)(6), 660-01-10 - ossilix / form 10cc calcium phosphate; (b)(6), 02-012-60-2012 - tru stem ext 20mm x 120mm; (b)(6), 02-010-06-0250 - tru cc femoral size 5 left; (b)(6), 208-05-05 - cc distal fem augment sz 5, 5mm; (b)(6), 02-010-06-0551 - tru post.Aug.Size 5, 5mm; (b)(6), 02-010-06-0551 - tru post.Aug.Size 5, 5mm; (b)(6), 02-012-61-4000 - tru offset stem ext coupler, 4mm; (b)(6), 208-05-05 - cc distal fem augment sz 5, 5mm; (b)(6), 200-02-38 - three peg patella 38mm; (b)(6), 02-012-60-1212 - tru stem ext 12mm x 120mm; (b)(6), 204-70-00 - tibial stem ext.Screw; (b)(6), 02-022-45-5050 - truliant tib fit tray cem sz 5f / 5t.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, patellar loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB FIT TRAY CEM SZ 5F / 5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20745757
Report Number1038671-2024-04459
Device Sequence Number8614114
Product Code JWH
UDI-Device Identifier10885862305947
UDI-Public10885862305947
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-022-45-5050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date11/21/2024
Date Device Manufactured10/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale